# SDR AALA201807309004

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 43,532 hours, 30,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9317
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 5,837 hours, 3,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEPLOYED.  REPLACED R1 DOOR SLIDE IAW 26L00025010.
